American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20.52) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Larry Morley. Bounds on the nilpotency class of certain semidirect products . Trans. Amer. Math. Soc. 159 (1971) 381-390. MR 0284512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter F. Stebe. Conjugacy separability of certain free products with amalgamation . Trans. Amer. Math. Soc. 156 (1971) 119-129. MR 0274597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Bernhard Amberg and W. R. Scott. Products of Abelian subgroups . Proc. Amer. Math. Soc. 26 (1970) 541-547. MR 0267001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. Karrass and D. Solitar. On the free product of two groups with an amalgamated subgroup of finite index in each factor . Proc. Amer. Math. Soc. 26 (1970) 28-32. MR 0263928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Norman R. Reilly. The number of permutational products of two finite groups . Proc. Amer. Math. Soc. 25 (1970) 507-509. MR 0258968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. Baumslag, A. Karrass and D. Solitar. Torsion-free groups and amalgamated products . Proc. Amer. Math. Soc. 24 (1970) 688-690. MR 0260876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. J. Gregorac. On residually finite generalized free products . Proc. Amer. Math. Soc. 24 (1970) 553-555. MR 0260878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Donald B. Parker. Wreath products and formations of groups . Proc. Amer. Math. Soc. 24 (1970) 404-408. MR 0252519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Karrass and D. Solitar. The subgroups of a free product of two groups with an amalgamated subgroup . Trans. Amer. Math. Soc. 150 (1970) 227-255. MR 0260879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Wolfgang P. Kappe and Donald B. Parker. Elements with trivial centralizer in wreath products . Trans. Amer. Math. Soc. 150 (1970) 201-212. MR 0266999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] M. Billis. A note on a theorem of B. H. Neumann and S. Yamamuro . Proc. Amer. Math. Soc. 22 (1969) 439-440. MR 0246970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Eugene Schenkman. The general product of two finitely generated abelian groups . Proc. Amer. Math. Soc. 21 (1969) 202-204. MR 0236268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alice Whittemore. On the Frattini subgroup . Trans. Amer. Math. Soc. 141 (1969) 323-333. MR 0245687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. B. J. T. Allenby. Permutational products and regular products of groups . Trans. Amer. Math. Soc. 136 (1969) 537-543. MR 0233895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Charles F. Miller. On Britton's theorem ${\rm A}$ . Proc. Amer. Math. Soc. 19 (1968) 1151-1154. MR 0231918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Joan Landman Dyer. On the residual finiteness of generalized free products . Trans. Amer. Math. Soc. 133 (1968) 131-143. MR 0237649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. E. Johnson. Free products of ordered semigroups . Proc. Amer. Math. Soc. 19 (1968) 697-700. MR 0227279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert J. Gregorac. A note on certain generalized free products . Proc. Amer. Math. Soc. 18 (1967) 754-755. MR 0214668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Gilbert Baumslag. A representation of the wreath product of two torsion-free abelian groups in a power series ring . Proc. Amer. Math. Soc. 17 (1966) 1159-1165. MR 0207809.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] John R. Durbin. Finite supersolvable wreath products . Proc. Amer. Math. Soc. 17 (1966) 215-218. MR 0186734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jane Matthews. The conjugacy problem in wreath products and free metabelian groups . Trans. Amer. Math. Soc. 121 (1966) 329-339. MR 0193130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Gilbert Baumslag. On the residual nilpotence of some varietal products . Trans. Amer. Math. Soc. 109 (1963) 357-365. MR 0155888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Gilbert Baumslag. On the residual finiteness of generalised free products of nilpotent groups . Trans. Amer. Math. Soc. 106 (1963) 193-209. MR 0144949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Gilbert Baumslag. A remark on generalized free products . Proc. Amer. Math. Soc. 13 (1962) 53-54. MR 0133357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1